advertisement
Question
Posted by: Bongumusa | 2009/10/05

Medication that can be taken to avoid side effects after stopping using pharmapress 10 mg

i am 30 years old and was prescribed to use pharmapress 10mg for hypertension when i was 27 years old of which i stopped usung it couple of months after that, and started training regularly and eating healthily. Three months after i stopped taking the tablets i experienced terrible headache and lost eyesight. Can this be linked to the tabletts i used to take or what can i do to avoid the headache and side effects from stoping taking the tablets. I could not cope with the knowledge that i had to take such kind of medication at my age and currently i am suffering from loss of eyesight that is happening gradually and the optometrist can not see anything wrong with my eyes or the cause.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

B

Have you had your blood pressure tested after stopping? It may be aresult of your BP and NOT the tablets.

You should go see a doctor.Soon.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

8
Our users say:
Posted by: anonymous | 2015/10/10

I am on the same medication. I take 10mg Pharmapres and12.5mg Hydrochlorothiazide, 62.6mg Latctose Monohydrate and 81mg Ecotrin in the morning. At night 10mg Pharmapress and 10mg Simvatasatin that is for colestrol the ecotrin. I buy over the counter at the pharmacy. Yes, it can be controlled by exercising and taking your medication, how fit are you and if you do any form of exercise? Talk to your GP before you embark on any form exercise. Do not stop your medication until your doctor tells you to do so.

Reply to anonymous
Posted by: Anonymous | 2015/10/07

I am using Pharmapress for 2 months now....But I cough so much at night and in the day. It is so uncovenient because I work with people everyday and when I begin to speak , I also begin to cough a lot. And it is more worse at night.... I stopped the Pharmapress for 2 weeks now and no cough anymore....... Can it be the Pharmapress 10mg. I had the same experience with Prexum also.

Reply to Anonymous
Posted by: rene goliath | 2015/09/04

Im nt sure where2 start but im also using these meds and i feel sicker now more then ever i feel n lameniss in my leftside of my body and im drowsy i cant stand 4 long my bp was 200/ 120 im scared

Reply to rene goliath
Posted by: Anonymous | 2015/08/23

I used ramipril for years, until one doctor without any reason prescribed pharmapress 10mg, since I started I realized that some parts of the day, everything was just a blur, now it is constant, I see that it is indicated as one of the side effects. I am stopping it immediately, as I have about 10 of the common side effects, as described.

Reply to Anonymous
Posted by: ANONYMOUS | 2015/07/03

Hi I am 38 years old, I am taking Pharmapress 20mg tablets daily. I have been taking it for about 6 months now. I recently started getting chest pains that last for approximately a whole week. could this be as a result of the tablets? and if so can I stop immediately?

Reply to ANONYMOUS
Posted by: Anonymous | 2015/06/28

I have been taking pharmapress for 2 years and will be stopping - cold turkey. What will happen if I do?

Reply to Anonymous
Posted by: Anonymous | 2015/03/19

i am just 33yrs and i am been placed on PHARMAPRESS 10MG,HYDROCHLOROTHIAZIDE12,5MG,LACTOSE MONOHYDRATE62,5MG are this normal and can it be controled or it is on for the rest of once life.

Reply to Anonymous | 1 comment (hide)
Posted by: Anonymous | 2015/03/19

i am just 33yrs and i am been placed on PHARMAPRESS 10MG,HYDROCHLOROTHIAZIDE12,5MG,LACTOSE MONOHYDRATE62,5MG are this normal and can it be controled or it is on for the rest of once life.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement